Ask a doctor

Filler put into lips 48hrs after using hyaluronidase?

I had teosyal filler to correct my right side of my lip which is smaller than my left but I got terrible swelling and bruising and forced the ps to dissolve it with hylaradinase but the next day my right side of my lip is not completely flat and uneven with dents in it. I am flying home on tuesday and need this fixed, can I have filler put back in there?

Doctor Answers (1)

Filler after hyaluronidase

+1
Hyaluronidase will stop being effective after 24 hours so you can have filler put in then. But remember that all fillers will cause some swelling (particularly in the lips), so what you may have is unevenness from swelling. When we are forced to correct, remove, and recorrect, it is impossible to tell in a few days what is swelling and what is filler. This is why we recommend waiting at least 10 days before getting hyaluronidase to begin with. You may have removed perfectly done filler because of swelling, and not unevenness, and now you could end up chasing your tail!

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.